Sorry, me again but just wondering if anyone can advise

Im getting such an incredible thirst. I dont drink alot if im honest and never really have but the last few days im constantly thirsty. Drinking day and night. Nothing seems to quench it. Ive had alot of flushes so wondered if it could be that. But as I said its rare for me to drink so much. Thank you and sorry to keep asking questions x

7 Replies

  • Hello. Please see your GP. An incredible insatiable thirst can be a sign of diabetes. Of course it may be something totally different, but it is certainly something that should be checked out quickly.

  • Thank you for your reply. Ive tried not to bother the doctor with my side effects as dont want to seem a problem. But just recently im finding it difficult to manage. Im flushing regularly, not sleeping and have little appetite and extreme thirst. Ive lost 4 lbs and am taking forever to heal Bruises. The ffatigue is constant but im trying to carry on so I can at least say ive tried.

  • I really think you SHOULD bother your GP with what might not be side effects. Weight loss/thirst/bruising... not something to ignore!

  • Are you on zoladex or prostap? When i was on zoladex i had incredible thirst at night along with the hot flushes and needing to pee a lot at night. Doesn't happen now I'm off it.

  • Zoladex. Im due my next injection next week. It could not be side effects?

  • It could just be zoladex, but those symptoms are also signs of diabetes. Please get checked out.

  • Will do. Been asking around at work (hospital) thank you all for your advice. Hugs xx

You may also like...